# SDR 00FDEA00896

- Difficulty date: December 21, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 727-22
- Aircraft serial: 18865
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Faulty
- Location: Nose Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APRROACH IN INDIANA, NO GREEN LIGHT ON NOSE GEAR INDICATOR.  RECYCLED GEAR NOSE GEAR IND SHOW GREEN AFT A DELAY.  **  S/D  **  CLEAN  & TREAT DOWN & LOCK POSITION SWITCH PER 727-100 32-21-041-2.
